English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Dynamics of solutions of the Einstein equations with twisted Gowdy symmetry

Rendall, A. D. (2012). Dynamics of solutions of the Einstein equations with twisted Gowdy symmetry. Journal of Geometry and Physics, 62(3), 569-577. doi:10.1016/j.geomphys.2011.04.016.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-D164-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-D168-5
Genre: Journal Article

Files

show Files
hide Files
:
1011.2317 (Preprint), 196KB
Name:
1011.2317
Description:
File downloaded from arXiv at 2010-12-06 11:27
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JGP2011.pdf (Any fulltext), 243KB
File Permalink:
-
Name:
JGP2011.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Rendall, Alan D.1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: General Relativity and Quantum Cosmology, gr-qc
 Abstract: Some of the most interesting results on the global dynamics of solutions of the vacuum Einstein equations concern the Gowdy spacetimes whose spatial topology is that of a three-dimensional torus. In this paper certain of these ideas are extended to a wider class of vacuum spacetimes where the spatial topology is that of a non-trivial torus bundle over a circle. Compared to the case of the torus these are topologically twisted. They include inhomogeneous generalizations of the spatially homogeneous vacuum spacetimes of Bianchi types II and VI${}_0$. Using similar procedures it is shown that the vacuum solutions of Bianchi type VII${}_0$ are isometric to a class of Gowdy spacetimes, the circular loop spacetimes, thus establishing links between results in the literature which were not previously known to be related to each other.

Details

show
hide
Language(s):
 Dates: 2010-11-10201020112012
 Publication Status: Published in print
 Pages: 17 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1011.2317
URI: http://arxiv.org/abs/1011.2317
DOI: 10.1016/j.geomphys.2011.04.016
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Geometry and Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bologna : North-Holland
Pages: - Volume / Issue: 62 (3) Sequence Number: - Start / End Page: 569 - 577 Identifier: ISSN: 0393-0440
CoNE: /journals/resource/954925529904